# SDR DHL9770165C

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WING L/E UPPER SURFACE HAS 2 DEEP GOUGES AT WS 666 AND 686.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR AT STA 686, 6 BY 6, FILLER 1.5 BY 2.5.  INSTALLED DOUBLER REPAIR AT WS 666, 6 BY 5.5, FILLER 2 BY 2.5 PER SRM 57-30-4.
